# SDR REXA2017072100851

- Difficulty date: July 21, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 21,982 hours, 14,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC69039251
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 196DR CENTER STRAP AFT ANGLE CRACKED.  REMOVED & REPLACED THE ANGLE IAW SRM 51-42-01-001-001-A01.
